# SDR TWRA97197

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279104
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-SERVICE, FOUND UPPER DECK EXIT LIGHT ON TOP OF SPIRAL STAIRCASE PEDESTAL LOOSE AND TAPED UP.  REPLACED EXIT SIGN LIGHT AS PER MM 33-51-00.  OPERATIONAL CHECK OK.  (M)
